# SDR 2006FA0000000

- Difficulty date: December 21, 2005
- Submitted: January 4, 2006
- Operation: General aviation
- Aircraft: N94LH
- Make and model: Beech 400A
- Aircraft serial: RK112
- Engine: Pwa JT15D1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F135
- Condition: Leaking
- Location: Mlg
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED THE FRONT TIRE, WITH THIS NEW TIRE AND HAVE HAD A SLOW LEAK EVER SINCE.  TOOK THE TIRE BACK OFF AND SUBMERGED THE TIRE AND WHEEL UNDER WATER, FOUND 10 VERY SMALL PINHOLES IN THE TIRE SIDEWALL CLOSE TO THE RIM EQUALLY SPACED AROUND THE SIDEWALL, THE PINHOLES WERE IN THE TIRE FROM THE FACTORY AND NOT DUE TO ANY DAMAGE INSTALLING IT OR WHILE ON THE AIRCRAFT.  SIZE OF TIRE IS 18 X 4.4, LOAD RATING 3550 LBS, 10 PLY.  (K)
